# SDR AALA202409106932

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 79,601 hours, 32,629 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Bent
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON NORMAL LANDING IN ILM THE AIRCRAFT LEFT OVERWING DOOR AT 11A EMERGENCY EXIT ECAM MESSAGE POPPED UP ON ROLL OUT AND THE DOORS PAGE SHOWED OPEN. WE STOPPED THE AIRCRAFT TO CONFER WITH FLIGHT ATTENDANT WHO VERIFIED THE HANDLE COVER WAS ON THE GROUND WITH THE DOOR HANDLE ABOUT 3 INCHES DOWN TOWARDS THE OPEN POSITION WITH THE TOP OF THE DOOR SLIGHTLY AJAR. THERE WAS ONE PASSENGER SEATED IN 11C IN THAT ROW. THE FLIGHT ATTENDANT WAS ABLE TO RESECURE THE HANDLE AND THEN WE TAXIED TO GATE, THE DOOR DOES NOT SHOW ARMED NOW WITH THE HANDLE IN THE LOCKED POSITION. MAINTENANCE FOUND THE RELEASE MECHANISM PROXIMITY DETECTOR ASSSMBLY PIN BENT AND THE SLIDE RELEASE MECHANISM ROLLER PIN SHEARED. MAINTENANCE REPLACED THE RELEASE MECHANISM PROXIMITY DETECTOR ASSEMBLY (AALA202409106932) AND THE SLIDE RELEASE MECHANISM PIN. (AALA202409102786) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
